MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-AB2980-E
Medical Device Problem Codes Malposition of Device (2616); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/16/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remains implanted.
 
Event or Problem Description
An ovation prime abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.The final angiogram showed the presence of an unresolved type ia endoleak due to the aortic body stent graft sealing rings being located in an aortic diameter outside the treatment range for the implanted stent graft.A re-intervention was performed 5 days post-op to place an aortic cuff at the level of the sealing rings which successfully resolved the type ia endoleak.As of the date of this report, there have been no additional patient sequelae reported.

Brand Name
OVATION PRIME ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key5365629
Report Number3008011247-2016-00004
Device Sequence Number55886
Product Code MIH
UDI-Device IdentifierM701TVAB2980E1
UDI-Public+M701TVAB2980E1/$$3180701FS041415151
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Report Date (Section B) 12/16/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date07/01/2018
Device Model NumberTV-AB2980-E
Device Catalogue NumberTV-AB2980-E
Device Lot NumberFS041415-15
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/13/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
28MM AORTIC CUFF
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR